# SDR USAAD98192

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 59516395001
- Condition: Failed
- Location: Nlg
- Part time: 47,769 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DCA-SYR - FLT 366 - DURING APPROACH WITH THE GEAR HANDLE DOWN THE GREEN NOSE GEAR LIGHT WOULD NOT ILLUMINATE.  AFTER OPERATING THE LANDING GEAR FREE FALL HANDLE THE NOSE GEAR EXTENDED.  MAINTENANCE REPLACED THE NOSE GEAR BUNGEE CYLINDER AND LUBED THE NOSE GEAR.  ACCOMPLISHED GEAR SWING AND GEAR FREE FALL, ALL CHECKED NORMAL.  (M)
